# SDR HNAA2011030900038

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,438 hours, 71,622 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR HAS STAB OFF MESSAGE AND WILL NOT PAINT KNOWN WEATHER.  R & R RADAR RT IAW 34-41-02.OPS CHECKED GOOD. OK FOR SERVICE.
